# SDR RAIA2018112180002

- Difficulty date: November 18, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 41,171 hours, 25,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INSIDE ACCESS 312AR FRAME 77 SHEAR CLIP IS CRACKED AT STR 3 R/H ABOVE ICU....REMOVED AND REPLACED SHEAR CLIP AT AFT FUSELAGE FRAME 77.
